# SDR CA070911015

- Difficulty date: September 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tappet
- Part number: 72877
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE HAS BEEN DOWN ON POWER FOR QUITE SOMETIME. UPON OVERHAUL TEARDOWN, IT WAS DISCOVERED THAT THE NR 1 AND NR 2 EXHAUST AND INTAKE TAPPET BODIES HAD BROKE. THE PIECES WERE TOO BIG TO BE DISCOVERED IN THE OIL SCREEN. (TC NR 20070911015)
